# SDR AALA202009289001

- Difficulty date: September 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 19,884 hours, 5,634 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE LAVATORY ELECTRONIC CENTRALIZED AIRCRAFT MONITOR MESSAGE ILLUMINATED IN CRUISE.  FLIGHT ATTENDANT NOTED RIGHT AFT LAVATORY SMOKE LIGHT IN CABIN.  UPON INVESTIGATION NO SMOKE IN RIGHT AFT LAVATORY.  ELECTRONIC CENTRALIZED AIRCRAFT MONITOR MESSAGE EXTINGUISHED.  NO FAULTS LOGGED AND LAVATORY SMOKE BUILT IN TEST EQUIPMENT TEST PASSED.
